Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

please answer!!!

My last period started Oct. 24 and ended Oct. 26,came back for an hour or so the 27th in the evening and then quit... mine are usually a full 5-6 days. so before my period my breasts were feeling really tender.. and continued on through my period and now are more tender as are my nipples now.. i peed like 30x today also. and have been feeling like im going to throw up for days now.
I also started taking BC Nov. 1
could these be sypmtoms of the pill already? or does anyone think i should take a test just to be positive im not pregnant? My doctor NEVER tested me b4 handing me the pills and my prescription. And she also blew me off completely when i was trying to tell her how irregular my period was and about my breast tenderness!!! should i also find a new doctor?

Answer Question
 
Ashlei_nichole9

Asked by Ashlei_nichole9 at 9:17 PM on Nov. 6, 2009 in Pregnancy

Level 5 (69 Credits)
Answers (5)
  • i felt pregnancy symptoms for a few weeks after i started the pill they go away but test if you want to just for peace of mind...i did it a few times lol
    Anonymous

    Answer by Anonymous at 9:19 PM on Nov. 6, 2009

  • The pill can cause pregnancy symptoms in some women, but not the urination. I'd take a test to be sure and DEFINATELY get a new doctor. She should have listened to you. Period.
    Ati_13

    Answer by Ati_13 at 9:21 PM on Nov. 6, 2009

  • I'd pee on a stick just for the peace of mind. I also would start looking for recommendations for a new doctor. They should listen to you. Plus, thinking way back through high school, no one I ever knew (in person- I can't keep track of everyone online) was given a pregnancy test before they were prescribed birth control.
    IrishMommaC

    Answer by IrishMommaC at 9:22 PM on Nov. 6, 2009

  • honestly you totally sound pregnant. I don't think I've ever said that to anyone on here. Those three symptoms are things that aren't at all signs of getting your period. When I got on birth control, I had gotten a little bloated and I did once take ortho evra and my breasts got super full and sore, but I did not get nauseous or pee a lot at all. You should take a test.
    mrs_pulley

    Answer by mrs_pulley at 9:30 PM on Nov. 6, 2009

  • well most people i know have been givin a test before givin the pill cuz that could be harmful to baby if you are pregnant. and the symptoms you have sound like you pregnant so take the test. take the first response thats the best one and easy to read. and also find a new doc. they have to and need to listen to you. you dont want to take any chances with your body! so you def dont need a reckless doctor! good luck! and email me if you would. lemme know what happens. good luck!
    kuuipo317

    Answer by kuuipo317 at 12:04 AM on Nov. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN